# SDR CALA2014051691023

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 71,420 hours, 10,067 cycles
- Engine: Pwa PW40903
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Spacer
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER OUTER PIVOT PIN SPACER PN 182W6402-4 THREADS DAMAGED.  SPACER REPAIRED IAW ECRA 5510-02420. RII INSPECTION ACCOMPLISHED ON AMECO NON-ROUTINE 0412124.
